Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Yeast infection medication and hpts

Hi ladies. Ive been having VERY faint lines on hpts for 2 days now. I also noticed I had a yeast infection about 2 days ago. I started Monistat this morning, but im curious if I should wait a few days to take another test or can I test again later. I usually get darker positives at night not FMU.

Answer Question
 
Anonymous

Asked by Anonymous at 12:41 PM on Feb. 11, 2010 in Trying to Conceive

Answers (1)
  • well my friend was prego and had a yi be before she knew she treated it and found out she was.which all was done through her doctor.
    mrs.rucker943

    Answer by mrs.rucker943 at 12:43 AM on Feb. 12, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN